# SDR SWAA990235

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pc Board
- Part number: 6558250295
- Condition: Failed
- Location: E & E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FROM ABQ, LEFT MAIN GEAR RED LIGHT WOULD NOT EXTINGUISH.  CYCLED GEAR 2 TIMES, NO HELP.  F/O VISUALLY CHECKED GEAR THRU VIEWING PORT AND GEAR APPEARED UP.  CONTINUED TO SLC AND AFTER APPROX 15 MIN RED GEAR LIGHT EXTINGUISHED.  REPLACED THE M986 AND M988 CIRCUIT CARDS, OPS GOOD PER M/M.
